# SDR SWIA202162673

- Difficulty date: July 8, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 38,096 hours, 37,657 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT FS 409+16 AT STR 27    (FILED CLOSED)    CORROSION TO BE FOUND OUT OF LIMITS. REPAIRED FRAME AT FS 409+16 STR 25L TO STR 26R WITH FRAME SPLICE REPAIR IAW CRJ200 SRM 53-00-15 SRM 51-23-00 SRM 51-25-00 SRM 51-42-06 SRM 51-42-21  / CALIBRATED TOOLS USED: / OLYMPUS 600 NORTEC AV8958 CAL DUE SEP2021 / NEGLIGIBLE WEIGHT CHANGE NOTED. / WEIGHT CHANGE NEGIGIBLE. PRESSURE CHECK GOOD. COMPLIED WITH 51-900-1003-SKY
